# SDR SWIA2020041750168

- Difficulty date: March 25, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 40,498 hours, 34,189 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR: FORMER LOCATED AT FS347.27 IS CORRODED (MARKED).   (C-CHECK) RO 4/16/2020   REMOVED AND REPLACED PASSENGER DOOR FORMER LOCATED AT FS 347.27 REF BOMBARDIER DWG, CRJ-200-SRM. SEE CONTINUATION CARD FOR DETAILS
